@article{(Open Science Index):https://publications.waset.org/pdf/8414,
	  title     = {Ruin Probability for a Markovian Risk Model with Two-type Claims},
	  author    = {Dongdong Zhang and  Deran Zhang},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, a Markovian risk model with two-type claims is considered. In such a risk model, the occurrences of the two type claims are described by two point processes Ni(t), t ¸ 0, i = 1, 2, where Ni(t), t ¸ 0 is the number of jumps during the interval (0, t] for the Markov jump process Xi(t), t ¸ 0 . The ruin probability ª(u) of a company facing such a risk model is mainly discussed. An integral equation satisfied by the ruin probability ª(u) is obtained and the bounds for the convergence rate of the ruin probability ª(u) are given by using key-renewal theorem.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {12},
	  year      = {2011},
	  pages     = {1860 - 1863},
	  ee        = {https://publications.waset.org/pdf/8414},
	  url   	= {https://publications.waset.org/vol/60},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 60, 2011},
	}